# SDR 20000804SH004

- Difficulty date: July 24, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Aircraft: N214KA
- Make and model: Bell 212
- Aircraft serial: 30827
- Engine: Pwa PT6T3B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 02527730007
- Part serial: PE2806
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 1,570 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE SHUT DOWN IN-FLIGHT.  PILOT MADE NORMAL LANDING.  INVESTIGATED PROBLEM.  PULL FUEL PUMP OFF.  FOUND INTERNAL SPLINES OF PUMP GROUND OFF.  SPLINES MISSING DUE TO ABNORMAL WEAR ON SPLINES.  INSTALLED NEW PUMP.  GROUND RAN ENGINE.  ENGINE FUNCTIONED PROPERLY.  (X)
